MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SROM NRHFEM W/PIN MEDLFT 71X66; LPS AND S-ROM : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US SROM NRHFEM W/PIN MEDLFT 71X66; LPS AND S-ROM : KNEE FEMORAL
Model Number 62-3401L
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Codes Pain (1994); Discomfort (2330); No Code Available (3191)
Date of Event 07/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient was revised to addressed loosening of the femoral component at cement to implant interface.It was also reported that the patient is having pain and discomfort in the knee surgeon notice that the femur may have been loose.So he removed hinge with sleeve, stem and poly and replaced with a new hinge, cemented stem and poly.I don¿t know when or where it was previously implanted and couldn¿t locate some of the lot numbers on the implants.Doi: (b)(6) 2013.Dor: (b)(6) 2020.Left knee.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.

Brand Name
SROM NRHFEM W/PIN MEDLFT 71X66
Common Device Name
LPS AND S-ROM : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10356980
Report Number1818910-2020-17366
Device Sequence Number11437414
Product Code KRO
UDI-Device Identifier10603295179467
UDI-Public10603295179467
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K896048
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number62-3401L
Device Catalogue Number623401L
Device Lot Number346433
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/20/2020
Supplement Date Received by Manufacturer09/02/2020
Initial Report FDA Received Date08/03/2020
Supplement Report FDA Received Date09/03/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LPS UNIV TIB HIN INS MED 18MM; SROM NRHFEM W/PIN MEDLFT 71X66; UNIVERSAL FEM SLV DIS POR 34MM; UNIVERSAL STEM 75X18MM FLUTED; LPS UNIV TIB HIN INS MED 18MM; SROM NRHFEM W/PIN MEDLFT 71X66; UNIVERSAL FEM SLV DIS POR 34MM; UNIVERSAL STEM 75X18MM FLUTED
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR